2019
Том 71
№ 9

All Issues

Malyts’ka H. P.

Articles: 5
Article (Ukrainian)

On the fundamental solution of the Cauchy problem for Kolmogorov systems of the second order

Burtnyak I. V., Malyts’ka H. P.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 8. - pp. 1107-1117

We study the structure of the fundamental solution of the Cauchy problem for a class of ultraparabolic equations with finitely many groups of variables degenerating parabolicity.

Article (Ukrainian)

Systems of equations of Kolmogorov type

Malyts’ka H. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 12. - pp. 1650–1663

We consider one class of degenerate parabolic systems of equations of the type of diffusion equation with Kolmogorov inertia. For systems whose coefficients may depend only on the time variable, we construct a fundamental matrix of solutions of the Cauchy problem and obtain estimates for this matrix and all its derivatives.

Article (Ukrainian)

On the maximum principle for ultraparabolic equations

Malyts’ka H. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 2. - pp. 195-201

We prove the maximum principle and various modifications of it for one class of degeneration of parabolic equations.

Article (Ukrainian)

Structure of the fundamental solutions of some ultraparabolic equations of high order

Malyts’ka H. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 713–718

Article (Ukrainian)

First mixed problem in the half space for the Sonin equation

Malyts’ka H. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 321 — 326